# SDR R61A20100549

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 5,747 hours, 4,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS L1 DOOR WILL NOT ARM.  MX RE-SECURED GIRT BAR PER EMB AMM OPS CHECK GOOD.
